Journal article icon

Journal article

NEW APPROACH TO TREATMENT OF MILD DIABETES

Publication status:
Published

Actions


Journal:
DIABETOLOGIA More from this journal
Volume:
12
Issue:
4
Pages:
398-399
Publication date:
1976-01-01
ISSN:
0012-186X
Language:
English
Pubs id:
pubs:15457
UUID:
uuid:67fedcd6-1376-40ff-88ed-309a6dc19288
Local pid:
pubs:15457
Source identifiers:
15457
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP